<  Back to the Polytechnique Montréal portal

Partial-route inequalities for the multi-vehicle routing problem with stochastic demands

Ola Jabali, Walter Rei, Michel Gendreau and Gilbert Laporte

Article (2014)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/12156/
Journal Title: Discrete Applied Mathematics (vol. 177)
Publisher: Elsevier
DOI: 10.1016/j.dam.2014.05.040
Official URL: https://doi.org/10.1016/j.dam.2014.05.040
Date Deposited: 18 Apr 2023 15:08
Last Modified: 18 Apr 2023 15:08
Cite in APA 7: Jabali, O., Rei, W., Gendreau, M., & Laporte, G. (2014). Partial-route inequalities for the multi-vehicle routing problem with stochastic demands. Discrete Applied Mathematics, 177, 121-136. https://doi.org/10.1016/j.dam.2014.05.040

Statistics

Dimensions

Repository Staff Only

View Item View Item